# SDR DALA2021102506601

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 61,113 hours, 7,714 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 O2 PANEL ABOVE 10AB OPENED DURING TAXI OUT. CORRECTIVE ACTION: INSPECTED AND REPACKED PAX O2 MASKS AT 10AB. FOUND MASK BOX INBD FASTENERS INSTALLED INCORRECTLY. RESECURED. (8098792)
